(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
A class of nested iteration schemes for linear systems with a coefficient matrix with a dominant positive definite symmetric part 期刊论文
NUMERICAL ALGORITHMS, 2004, 卷号: 35, 期号: 2-4, 页码: 351-372
Authors:  Axelsson, O;  Bai, ZZ;  Qiu, SX
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
system of linear equations  inner/outer iteration  conjugate gradient method  Krylov subspace iterations  incomplete factorization  relaxation iteration  convergence theory